# SDR MWEA95495

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5911412115
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE RT ALTERNATE STATIC PORT SUPPORT DOUBLER AT STA 341 BETWEEN LONGERONS 26R AND 27R WAS CORRODED BEYOND LIMITS.  INSTALLED A NEW STATIC PORT DOUBLER IAW SRM 51-30.
